# SDR 2005UALA01243

- Difficulty date: November 6, 2005
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 20,214 hours, 5,743 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOST RIGHT PACK.  FOUR UNITS WERE REMOVED DUE TO THIS EVENT:  HIGH PRESSURE SHUTOFF VALVE AND PRESSURE REGULATING VALVE (HPSOV/PRV, P/N: 790270-4/-14), HIGH PRESSURE CONTROLLER (HPC, P/N: 773289-15) AND PRESSURE REGULATING VALVE CONTROLLER (PRC, P/N: 792755-16).  THERE WERE NO FAULTS FOUND ON HPSOV AND PRV.  HPC REPAIRED DUE TO BELLOWS FAILURE, WORN BUSHINGS, DAMAGED DIAPHRAGM, BITE PRESSURE SWITCH FAILURES AND DIFFERENTIAL SWITCH FAILURE, WHICH WAS CONSIDERED TO BE THE PRIMARY FAILURE OF THE UNIT.  PRC WAS REPAIRED DUE TO SCREW AND ORIFICE DAMAGES.
